# SDR CKSA97489

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, FOUND AFT OF STA 8 INTERCOSTAL BELOW L30R SKIN BULGING AND RIVET HEADS POPPED.  REMOVED DAMAGED AREA AND REPAIRED IAW AIA/E/2632 AND 2624 PER EDR D8-05493 AND EDR D8-05485.  NON-ROUTINE TASK CARD NUMBER 001037.
